MAUDE Adverse Event Report: CONTURA INTERNATIONAL A/S BULKAMID; AGENT, BULKING, INJECTABLE FOR GASTRO-UROLOGY USE

CONTURA INTERNATIONAL A/S BULKAMID; AGENT, BULKING, INJECTABLE FOR GASTRO-UROLOGY USE
Model Number 50050
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Burning Sensation (2146); Discomfort (2330)
Date of Event 11/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Blocks d4 and h4: the complainant was unable to report the lot number; therefore, the manufacture date and expiration date are unknown.Block h6: patient code e2330 is being used to capture the reportable event of pain.Block h11: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a bulkamid procedure was performed on (b)(6) 2025, without complications.However, it was reported that the patient went to the emergency room due to burning and pain sensation during urination.The patient was treated with antibiotics and was released.The patient did complain that this was an issue before her procedure.
 
Additional Manufacturer Narrative
Blocks d4 and h4: the complainant was unable to report the lot number; therefore, the manufacture date and expiration date are unknown.Block h6: patient code e2330 is being used to capture the reportable event of pain.Block h11: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block b3 was updated based on additional information.
 
Event or Problem Description

Brand Name
BULKAMID
Common Device Name
AGENT, BULKING, INJECTABLE FOR GASTRO-UROLOGY USE
Manufacturer (Section D)
CONTURA INTERNATIONAL A/S
sydmarken 23
soborg 2860
DA  2860
Manufacturer (Section G)
CONTURA INTERNATIONAL A/S
sydmarken 23
soborg 2860
DA   2860
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23846508
Report Number2124215-2025-91913
Device Sequence Number15846008
Product Code LNM
UDI-Device Identifier10810005340509
UDI-Public(01)10810005340509
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P170023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number50050
Device Catalogue Number50050
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer12/24/2025
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date01/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown